Algebraic properties of crowns and fences

János Demetrovics, Lajos Rónyai

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

In this paper we study the clones of all order preserving operations for crowns and fences. By presenting explicit generating sets, we show that these clones are finitely generated. The case of crowns is particularly interesting because they admit no order preserving near unanimity operations. Various related questions are also discussed. For example, we give a new proof of a theorem of Duffus and Rival which states that crowns are irreducible.

Original languageEnglish
Pages (from-to)91-99
Number of pages9
JournalOrder
Volume6
Issue number1
DOIs
Publication statusPublished - Mar 1 1989

    Fingerprint

Keywords

  • AMS subject classifications (1980): 08A40, 06A10
  • Clones
  • crowns
  • generators
  • tences

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Computational Theory and Mathematics

Cite this